Character sums and nonlinear recurrence sequences. / Blackburn, S.R.; Shparlinski, I.E.

In: Discrete Mathematics, Vol. 306, 2006, p. 1132-1138.

Research output: Contribution to journalArticlepeer-review

Published

Standard

Character sums and nonlinear recurrence sequences. / Blackburn, S.R.; Shparlinski, I.E.

In: Discrete Mathematics, Vol. 306, 2006, p. 1132-1138.

Research output: Contribution to journalArticlepeer-review

Harvard

Blackburn, SR & Shparlinski, IE 2006, 'Character sums and nonlinear recurrence sequences', Discrete Mathematics, vol. 306, pp. 1132-1138.

APA

Blackburn, S. R., & Shparlinski, I. E. (2006). Character sums and nonlinear recurrence sequences. Discrete Mathematics, 306, 1132-1138.

Vancouver

Blackburn SR, Shparlinski IE. Character sums and nonlinear recurrence sequences. Discrete Mathematics. 2006;306:1132-1138.

Author

Blackburn, S.R. ; Shparlinski, I.E. / Character sums and nonlinear recurrence sequences. In: Discrete Mathematics. 2006 ; Vol. 306. pp. 1132-1138.

BibTeX

@article{5ff291943b3340b9a0125b69ed70e064,
title = "Character sums and nonlinear recurrence sequences",
author = "S.R. Blackburn and I.E. Shparlinski",
note = "An erratum to this paper has appeared: Discrete Mathematics 307 (2007), pp. 1218-1219",
year = "2006",
language = "English",
volume = "306",
pages = "1132--1138",
journal = "Discrete Mathematics",
issn = "0012-365X",
publisher = "Elsevier",

}

RIS

TY - JOUR

T1 - Character sums and nonlinear recurrence sequences

AU - Blackburn, S.R.

AU - Shparlinski, I.E.

N1 - An erratum to this paper has appeared: Discrete Mathematics 307 (2007), pp. 1218-1219

PY - 2006

Y1 - 2006

M3 - Article

VL - 306

SP - 1132

EP - 1138

JO - Discrete Mathematics

JF - Discrete Mathematics

SN - 0012-365X

ER -